X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (194) 194
Book / eBook (100) 100
Publication (16) 16
Conference Proceeding (7) 7
Paper (2) 2
Book Chapter (1) 1
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (98) 98
mathematics (77) 77
differential equations (60) 60
analysis (47) 47
intellectual disability (41) 41
people with mental disabilities (40) 40
mental retardation (39) 39
children with mental disabilities (38) 38
mentally handicapped (37) 37
mentally handicapped children (36) 36
education (34) 34
mathematical analysis (34) 34
retarded functional differential equations (32) 32
mentally disabled persons (30) 30
stability (30) 30
mentally retarded persons (29) 29
mathematical models (28) 28
delay (27) 27
mentally retarded children (27) 27
intellectually disabled persons (26) 26
mental disabilities, people with (26) 26
mentally deficient persons (26) 26
mentally disordered persons (26) 26
people with intellectual disabilities (26) 26
retarded persons (26) 26
retarded argument (25) 25
retarded children (25) 25
enfants handicapés mentaux (23) 23
rehabilitation (22) 22
retarded differential equations (22) 22
education of intellectually disabled (21) 21
delay equations (19) 19
geistige behinderung (19) 19
handicapés mentaux (19) 19
partial differential equations (19) 19
united states (19) 19
mathematics, general (18) 18
pressure-retarded osmosis (18) 18
éducation (18) 18
child (17) 17
education of mentally retarded (17) 17
engineering, chemical (17) 17
functional differential equations (17) 17
automation & control systems (16) 16
existence (16) 16
reading disabilities (16) 16
reading disability (16) 16
reading retardation (16) 16
retarded readers (16) 16
delay differential equations (15) 15
functional-differential equations (15) 15
kind (15) 15
people with disabilities (15) 15
polymer science (15) 15
delay functional differential equations (14) 14
differential delay equations (14) 14
differential equations with lag (14) 14
infant (14) 14
research (14) 14
systems (14) 14
time-lag equations (14) 14
time-lag systems (14) 14
education, special (13) 13
membranes (13) 13
ordinary differential equations (13) 13
addresses, essays, lectures (12) 12
aufsatzsammlung (12) 12
in infancy & childhood (12) 12
mental deficiency (12) 12
applied mathematics (11) 11
approximation (11) 11
equations (11) 11
models (11) 11
nonlinearity (11) 11
operators (11) 11
osmosis (11) 11
power-generation (11) 11
uniqueness (11) 11
children (10) 10
children with mental disabilities education (10) 10
control systems (10) 10
convergence (10) 10
dyslexia (10) 10
exceptional children (10) 10
idiocy (10) 10
infant, newborn (10) 10
intellectual disabilities (10) 10
mass-transfer (10) 10
permeability (10) 10
pressure-retarded-osmosis (10) 10
retarded-systems (10) 10
semigroups (10) 10
applications of mathematics (9) 9
approximate controllability (9) 9
asymptotic stability (9) 9
child, preschool (9) 9
druckverzögerte osmose (9) 9
forward osmosis (9) 9
geistig behinderter (9) 9
mentally handicapped children education (9) 9
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
OISE - Stacks (30) 30
Robarts - Stacks (28) 28
UTL at Downsview - May be requested (27) 27
Gerstein Science - Stacks (22) 22
Mathematical Sciences - Stacks (6) 6
UofT at Mississauga - Stacks (4) 4
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
New College (Ivey) - Stacks (2) 2
OISE - May be requested in 6-10 wks (2) 2
OISE - Storage (2) 2
Aerospace - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Holland Bloorview Kids Rehabilitation - Stacks (1) 1
Law (Bora Laskin) - Stacks (1) 1
OISE - Lost (1) 1
Online Resources - Online (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (297) 297
Japanese (3) 3
French (2) 2
German (2) 2
Chinese (1) 1
Polish (1) 1
Portuguese (1) 1
Romanian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2018, Volume 467, Issue 2, pp. 916 - 934
We consider linear partial differential equations with an additional delay term, which – under spatial discretization – lead to ordinary differential equations... 
Neutral | Delay differential equations | Retarded | Smoothing property | TIME DELAYS | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | SYSTEMS
Journal Article
2005, Research notes in mathematics, ISBN 9781568812434, Volume 10, xii, 259
Book
Transactions of the American Mathematical Society, ISSN 0002-9947, 08/2009, Volume 361, Issue 8, pp. 4367 - 4403
Journal Article
APPLIED MATHEMATICS AND COMPUTATION, ISSN 0096-3003, 01/2014, Volume 226, pp. 250 - 257
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2014, Volume 226, pp. 250 - 257
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2015, Volume 258, Issue 11, pp. 3688 - 3741
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 11/2012, Volume 11, Issue 6, pp. 2351 - 2369
Several fundamental results on existence and flow-invariance of solutions to the nonlinear nonautonomous partial differential delay equation (u) over dot (t)+... 
Accretive operators | Population models | Nonlinear partial differential delay equations | Flow-invariance | EXISTENCE | MATHEMATICS, APPLIED | PERTURBATIONS | STABILITY | EVOLUTION-EQUATIONS | RETARDED TYPE | MATHEMATICS | SEMIGROUPS | CLOSED-SETS | accretive operators | flow-invariance | CONVERGENCE | REACTION-DIFFUSION-SYSTEMS | population models | BANACH-SPACE
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 09/2016, Volume 39, Issue 13, pp. 3897 - 3909
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2013, Volume 221, pp. 239 - 248
The object of this paper is to establish some nonlinear retarded integral inequalities in two independent variables which can be used as handy tools in the... 
Two variables | Integral inequality | Retarded partial differential equations | EQUATIONS | MATHEMATICS, APPLIED | Integrals | Integral equations | Mathematical analysis | Independent variables | Inequalities | Differential equations | Nonlinearity | Time delay
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2008, Volume 69, Issue 8, pp. 2623 - 2635
In this work we consider a semilinear functional partial differential equation with an integral condition. We apply the method of semidiscretization in time,... 
Method of lines | Diffusion equation | Weak solution | Retarded argument | retarded argument | MATHEMATICS | MATHEMATICS, APPLIED | weak solution | diffusion equation | method of lines
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2016, Volume 2016, Issue 1, pp. 1 - 15
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 24
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 16
Journal Article
Differential Equations, ISSN 0012-2661, 8/2017, Volume 53, Issue 8, pp. 1035 - 1044
We study a boundary value problem for a nonlinear equation of mixed type with the Lavrent’ev–Bitsadze operator in the principal part and with functional delay... 
Difference and Functional Equations | Mathematics | Ordinary Differential Equations | Partial Differential Equations | MATHEMATICS | ADVANCED-RETARDED EQUATION | BOUNDARY-VALUE PROBLEM | DEGENERATION LINE | Nonlinear equations | Boundary value problems | Delay
Journal Article
Mathematical and Computer Modelling of Dynamical Systems, ISSN 1387-3954, 11/2015, Volume 21, Issue 6, pp. 560 - 572
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
Journal Article
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, ISSN 0036-1410, 2015, Volume 47, Issue 1, pp. 427 - 454
We propose a Hilbert space solution theory for a nonhomogeneous heat equation with delay in the highest order derivatives with nonhomogeneous Dirichlet... 
MATHEMATICS, APPLIED | INSTABILITY | heat equation | LINEAR RETARDED-SYSTEMS | well-posedness | HIGHEST-ORDER DERIVATIVES | ill-posedness | BOUNDARY-VALUE-PROBLEMS | mild solutions | PARTIAL-DIFFERENTIAL-EQUATIONS | delay in highest order terms | BANACH-SPACES | strong solutions | WAVE-EQUATION | CONTROLLABILITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.